| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
04/25/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during a cataract extraction with an intraocular lens (iol) implant procedure, leading haptic came out straight and broke capsular bag.Additional information was requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received and stated that, as per the surgeons opinion, protruded leading haptic causing extra pressure on the bag.The symptoms were resolved to the patient and there was no patient harm.